# SDR IPXA1M64999

- Difficulty date: February 2, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 53,381 hours, 11,717 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75431
- Condition: Cracked
- Location: Lws 562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, POSSIBLE CRACK IN OTBD END OF STRINGER 43 BETWEEN LAST FASTENER HOLE AND  E.O.P. IN LT WING NEAR STA XORS572.  NDT VERIFIED CRACK. REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SPLICE FITTING AT OTBD END OF LT WING STRINGER 43, BETWEEN XORS562-39 & XORS592.6 REF IAW SRM 51-33-01, 57-00-03, DAC DWG. ARB7401, STA SA EA 011-5710-01-A2890 REV A  & EO MD11-5710-41629-B.
